# SDR SWIA2017073143581

- Difficulty date: June 24, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 42,480 hours, 39,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PANEL CORRODED.  REPLACED THE DOOR PANEL.
